Global boundary controllability of the de St. Venant equations between steady states
Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, p. 1-11
@article{AIHPC_2003__20_1_1_0,
     author = {Gugat, M. and Leugering, G.},
     title = {Global boundary controllability of the de St. Venant equations between steady states},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {20},
     number = {1},
     year = {2003},
     pages = {1-11},
     zbl = {1032.93030},
     mrnumber = {1958159},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2003__20_1_1_0}
}
Gugat, M.; Leugering, G. Global boundary controllability of the de St. Venant equations between steady states. Annales de l'I.H.P. Analyse non linéaire, Volume 20 (2003) no. 1, pp. 1-11. http://www.numdam.org/item/AIHPC_2003__20_1_1_0/

[1] Bennighof J.K., Boucher R.L., Exact minimum-time control of a distributed system using a traveling wave formulation, J. Optim. Theory Appl. 73 (1992) 149-167. | MR 1152240 | Zbl 0794.49004

[2] Cirina M., Boundary controllability of nonlinear hyperbolic systems, SIAM J. Control 7 (1969) 198-212. | MR 254408 | Zbl 0182.20203

[3] Cirina M., Nonlinear hyperbolic problems with solutions on preassigned sets, Michigan Math. J. 17 (1970) 193-209. | MR 271546 | Zbl 0201.42702

[4] Coron J.M., D'Andrea Novel B., Bastin G., A Lyapunov approach to control irrigation canals modeled by Saint-Venant equations, in: ECC Karlsruhe, 1999.

[5] Cunge J.A., Holly F.M., Verwey A., Practical Aspects of Computational River Hydraulics, Pitman, London, 1980.

[6] Dafermos C.M., Hyperbolic Conservation Laws in Continuum Physics, Springer, Berlin, 2000. | MR 1763936 | Zbl 0940.35002

[7] Gugat M., Leugering G., Schittkowski K., Schmidt E.J.P.G., Modelling, stabilization, and control of flow in networks of open channels, in: Grötschel M., Krumke S.O., Rambau J. (Eds.), Online Optimization of Large Scale Systems, Springer, Berlin, 2001, pp. 251-270. | MR 1860632 | Zbl 0987.93056

[8] Graf W.H., Fluvial Hydraulics, Wiley, Chichester, 1998.

[9] Hartmann P., Wintner A., On hyperbolic partial differential equations, Amer. J. Math. 74 (1952) 834-864. | MR 51413 | Zbl 0048.33302

[10] Leugering G., Schmidt E.J.P.G., On the modelling and stabilisation of flows in networks of open canals, SIAM J. Control and Optimization (2000), submitted. | MR 1920161 | Zbl 1024.76009

[11] Li T.-T., Global Classical Solutions for Quasilinear Hyperbolic Systems, Masson, Paris, 1994. | MR 1291392 | Zbl 0841.35064

[12] Li T.-T., Rao B., Jin Y., Semi-global C1 solution and exact boundary controllabbility for reducible quasilinear hyperbolic systems, Math. Modell. Num. Anal. 34 (2000) 399-408. | Numdam | MR 1765666 | Zbl 1024.93027

[13] Li T.-T., Rao B., Jin Y., Solution C1 semi-globale et contrôlabilité exacte frontière de systèmes hyperboliques quasi linéaires réductibles, C. R. Acad. Sci. Paris, Série I 330 (2000) 205-210. | MR 1748309 | Zbl 0952.93062

[14] De Saint-Venant B., Theorie du mouvement non-permanent des eaux avec application aux crues des rivières et à l‘introduction des marees dans leur lit, C. R. Acad. Sci. Paris 73 (1871) 148-154, 237-240. | JFM 03.0482.04

[15] Schmidt E.J.P.G., On the control of mechanical systems from one equilibrium location to another, J. Differential Equations 175 (2001) 189-208. | MR 1855969 | Zbl 0997.70026

[16] E.J.P.G. Schmidt, On a non-linear wave equation and the control of an elastic string from one equilibrium location to another, J. Math. Anal. Appl., to appear. | MR 1930857 | Zbl 1013.35055